INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS

S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 5 Issue 1 Stochastic model for a single grade system with two components for threshold and correlated inter-decision times P.sutharani and K.P.Uma
2 Volume 5 Issue 1 Designing Bayesian modified chain sampling plan with weighted risks M.Latha and M.rajeshwari
3 Volume 5 Issue 1 Introduction to l-semigraph and its e-energy N.Murugesan, and D.Narmatha
4 Volume 5 Issue 1 Non negative signed efficient total domination function in cycles and paths Sivagnanam Muthadrasu and duraisamy kumar
5 Volume 5 Issue 1 B-chromatic number of graphs obtained by some graph operations s.arockiaraj and premalatha
6 Volume 5 Issue 1 Degree distance for generalized complimentary prisms s.arockiaraj and vijaya kumara
7 Volume 5 Issue 1 Odd super graceful labeling of graphs s.arockiaraj and b.s.mahadevaswamy